Skip to main content
#
Real stories. Real people.
rss feedemail usour facebook page pintrest
site map
blog

Cervarix Adverse Reaction Story

"Every day I attempted to go out with Brianna and her younger brother, but each time we were never out for long before she was begging to go home, as she felt so unwell. The tablets had no affect at all. Once home, she would lie on the sofa and just sleep"

"By the following Monday she was still feeling the same, nauseous, hot and cold and now also very faint"

"My GP has spoke to GlaxoSmithKline, the vaccine manufacturer. They confirmed that with the exception of the flushes, all her symptoms are known side effects"

Cervarix vaccine adverse reaction - Brianna Buckinghamshire UK

Brianna - 13 (Buckinghamshire, United Kingdom)

By Laura, Brianna's Mother

Brianna is just 13 years old. A girl who was in the top sets at school, represented the school in athletics and has been a dancer since she was the age of 2, performing at London’s famous Sadler’s Wells Theatre and the Royal Albert Hall. In more recent years, she developed a love of drama and wants to be an actress when she is older. She is a popular girl, whom people always describe, as being very mature, fun loving and kind.

This was her life until Wednesday, October 19th 2011, exactly 3 weeks after having her first Cervarix vaccine jab at school on Wednesday 28 September. That day, she came home from school complaining of feeling very unwell, nausea being the main symptom.  I kept her off school the next day, but on Friday being as it was the last day of term I sent her back. Later in the day, I received a phone call from the Matron saying she had a temperature and was feeling unwell, so could I collect her.

Initially I thought it was maybe connected to her period as she had this the same day. However, by the following Monday she was still feeling the same, nauseous, hot and cold and now also very faint. I called and spoke to our GP, who also thought the symptoms were connected to her period and prescribed some tablets to help with pain and nausea (she did not have any pain).

By now, it was half term week. Every day I attempted to go out with Brianna and her younger brother, but each time we were never out for long before she was begging to go home, as she felt so unwell. The tablets had no affect at all. Once home, she would lie on the sofa and just sleep.

I called the doctor again the following Monday, 31st October 2011. This time she told us to come in to see her. She requested a urine test and gave Brianna a thorough examination (she had a high temperature again) and prescribed Stemetil to help with the nausea – this does really help.  All this time, Brianna had continued to feel nauseous, was experiencing hot and cold flushes, and feeling faint, dizzy, lethargic and generally unwell. It did not appear to be improving.  We went back to the GP on Thursday when it was confirmed the urine tests were clear. The next step was a blood test, which would also include a check on glandular fever. This was done the next day.   Brianna had to be absent from school all of that week.

She went back in to school on the following Monday and Tuesday, but came home quite pale and tired. She cried because the other children laughed at her when her face went red as a result of a hot flush.  We returned to the GP on Wednesday for the blood test results which were all clear. By now, Brianna had also started to complain about aching arms and legs and a sore throat coming and going. The GP requested yet another blood test to check her thyroid. This has just been done and we are waiting for the result.   She remained off school the rest of the week.

Then only just the other day, it was suggested to me that it could possibly be the HPV vaccine which was causing all these health issues. Something neither of us or the doctor had even considered.  Once I started researching, I realised it could very well be the diagnosis as there were just too many similar health reactions being experienced by other girls who had become ill after HPV vaccinations.

Recently, my GP has spoke to GlaxoSmithKline, the vaccine manufacturer. They confirmed that with the exception of the flushes, all her symptoms are known side effects.  My GP is now putting in an urgent referral to the Paediatrics at the hospital and will call me soon with the latest blood test results.

Brianna did return to school on Monday. She also went in on Tuesday but was feeling very weak and had a very painful sore throat. By midday the Matron called for me to go and collect her.  She is still off school.

She should have received her second injection of Cervarix on the 16th of November 2011, but both her doctor and I agreed that it was not a good idea!  Some days are better than others, but we have found the nausea is constant unless she takes her Stemetil.  One other interesting thing is that Brianna has had regular annual eye tests and always had perfect vision. However, at her last test (3weeks ago), she was found to be short sighted. Is this another reaction???

Update: Brianna and I have now agreed on a part time schedule with the school, where she just attends the core subjects. However, we are finding that even doing just 2-3 hours at school on one day, makes Brianna feel so ill, and then she cannot attend school the next day – it’s a vicious circle.  She is also now experiencing intermittent pain in her legs and arms, in particular, near the site of the injection.  All her blood tests have come back clear and I have been advised that we have an appointment with the paediatrician on 13th December 2011.

Yesterday (2nd December 2011), I spoke to the matron about some hurtful comments other children were making when Brianna was in school e.g, “why aren’t you dead yet Brianna?”  I am sure you can imagine how upsetting this was to both Brianna and me.   The matron was disgusted and is going to speak to the pupils about how you should respect that people are unwell and not be nasty, in a forthcoming school assembly, without being specific about Brianna.  As if my lovely daughter does not have enough to put up with without having to listen to these terrible comments that are being said about her

We will never give up. We will continue fighting in our daughter’s corner and do all in our power to make certain those in authority are aware of the damage that is happening to many young girls throughout the UK.

This story was originally published by Sanevax.org

Share on Facebook & Pinterest

MyGardasilStory

MyGardasilStory is a website designed to bring to light the devastating injuries and side effects believed to be caused by Gardasil and Cervarix - the HPV vaccinations. Should you have a vaccination injury story, please consider submitting it to us, so we can share it with others who are searching for answers

All information and material contained, presented, or provided on MyGardasilStory.com is not to be construed as, or intended to given, as medical advice.  Decisions you make about your family's health are important, and you should always make an informed decision.  Any views expressed on this site are not necessarily those held by MyGardasilStory
Copyright 2014 - 2018. © mygardasilstory.com.au. All Rights Reserved.
.